Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taupe colored dark spot on the sclera of right eye, 80% cataract, dry eye problem. How to get rid of it ?

I have a taupe colred dark spot on the sclera of my right eye kind of gray looking my eye is also known as dry eyes. I am at 80 percent cateract. The spot developed suddenly one momth after after a surg procedure on my sinus. I had an infection an a virus with a cold deep coughing. After that.Stll coughing some phelm from nose drainage. Never had black eyes from surgery. I actually can see better in my left eye with sinus pressure relief. I had occular migraines. The spot is on thr right eye .migraines on the left.I am now taking astelin nasal spray. I use systane eye drops
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi, The taupe color dark spots post surgery and cold deep coughing may be due to subcinjunctival hemorrhage where the white part of your eye has small vessels which bleed due to severe strain while coughing.Nothing to worry about it, as it will resolve in a month.If you are suffering from dry eye , continue using systane drops.The cataract in the right eye has to be removed as it may be obscuring your vision. If you are a definite case of migraine you have to be on medication on regular basis.....Regards...TC...Dr Ajay Shankar Kar
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor